# SDR CALA2025090508486

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 110,316 hours, 14,513 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR 122DW AT FWD LEFT WALL OPENED FOR MX ACCESS. CLOSED CARGO DOOR 122DW AT FWD LEFT WALL.
